# SDR F3LA2023051000056

- Difficulty date: May 6, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N709FR
- Make and model: Airbus A321-211
- Aircraft serial: 07097
- Aircraft time: 23,179 hours, 9,831 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 893301
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP 317013 ITEM 1 AIRCRAFT WAS GROUNDED AS A RESULT OF THE SDR REPORTABLE EVENT. AFTER T.O. L/G SHOCK ABSORBER FAULT.
CORRECTIVE ACTION: REMOVED AND REPLACED PROX SENSOR 25GA ON NLG ON LP317014 ITEM 2. PER TSM 32-31-00-851-A. MX ACTION IS ACCEPTABLE./END//
